Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Problems about liver disorders - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   hello
User :   Can you answer a simply question, however briefly?
Doctor :   Yes
User :   If I had overdosed on asprirn, tylenol, excedrin, and sleeping pill approximately 48 days ago, would there still be symptoms or problems caused by that? And if so, what would they be?
Doctor :   If this overdosage would have happened 48 days ago, I do not think the dose of them still remains in your system
User :   all right, thank you. I had worried about it
Doctor :   But if that overdosage would have caused a damage to the organ (liver) you would have symptoms of jaundice
User :   jaundice?
Doctor :   giddiness, or tiredness
Doctor :   Icterus
User :   ok...
User :   What is considered a low blood sugar?
Doctor :   less than 60mg/dl should be considered to be low
Doctor :   and further evaluation needed
User :   all right. Thank you
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor